# SDR P5CA9601059

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1372-1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON THE SKIN BETWEEN STA 1372 TO 1740 AND BETWEEN STRINGER 12 TO 18 LT SIDE.  CORROSION REMOVED AND AREA TREATED PER SRM 51-10-01, FOUND WITHIN THE LIMITS PER SRM 53-30-01.
